MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 56; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 56; HIP ACETABULAR SHELL
Catalog Number 01.26.45.0052
Health Effect - Clinical Code Pain (1994)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2019: lot 176627: (b)(4) items manufactured and released on 12 february 2018.Expiration date: 2023-02-01.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs department: acetabular component revision performed 1 year after cementless total hip arthroplasty in a (b)(6) woman.The patient was complaining about pain probably caused by suboptimal cup position.The reason of this position cannot be assessed not having peroperative images: patient anatomy or bone morphology may be a possible cause.No reason to suspect that this event is due to a faulty device.Visual inspection performed by r&d project manager: cup shows ha residuals on outer surface.Signs of extraction on the edge.Pe shows sign of removal.No particular signs on the femoral head.
 
Event or Problem Description
Revision surgery after 1 year and 1 month from the primary due to pain caused by mechanical conflict with the psoas.The cup has been revised.The cup was probably in bad position and oversized.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 56
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8739735
Report Number3005180920-2019-00514
Device Sequence Number2296531
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue Number01.26.45.0052
Device Lot Number176627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight75